# SDR QXEA200800368

- Difficulty date: March 30, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK - BURNT RIVET APPROX 6 INCHES AFT OF STA X160.500 & 3 INCHES OUTBOARD OF STR 4L.  REPAIRED DAMAGE TO SKIN PER D8-200 RD8-53-137 PG 3 STEP 1.  HFEC IAW PSM 1-82-7A PART 6 51-00-02 PER RD8-53-137.  NO DEFECTS NOTED.  (S)
